MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD MS3 PUMPS; PUMP, INFUSION

ICU MEDICAL, INC. CADD MS3 PUMPS; PUMP, INFUSION
Model Number 7400
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump delivered only 1 ml since being started the previous day, with the recorded volume decreasing from 2700 to 2144.Upon waking in the morning, the patient¿s face appeared clear, whereas it was typically red due to the medication; however, the patient reported feeling fine.The event occurred during continuous infusion.There was patient involvement, and no harm was reported.
 
Additional Manufacturer Narrative
B3 - date of event was unknown, hence captured as first day of icu aware month no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
CADD MS3 PUMPS
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25430592
Report Number3012307300-2026-05815
Device Sequence Number21426049
Product Code FRN
UDI-Device Identifier10610586029554
UDI-Public(01)10610586029554(11)170621
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number7400
Device Catalogue Number21-7411-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REMODULIN
Patient Age71 YR
Patient SexFemale
Patient Weight65 KG